IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev TL Conf / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Thought and Language (TL) [schedule] [select]
Chair Miwa Morishita (Kobe Gakuin Univ.)
Vice Chair Yasushi Tsubota (Kyoto Inst. of Tech.), Akinori Takada (Ferris Univ.)
Secretary Kazuhiro Takeuchi (Osaka Electro-Comm. Univ.), Nobuyuki Jincho (Miidas)
Assistant Hiroaki Yamada (Tokyo Inst. of Tech), Akio Shimogori (Hakodate-ct)

Conference Date Mon, Mar 4, 2024 10:45 - 17:35
Topics Theme 1: assistive language tools・generativ AI・Knowledge, concepts, vocabulary and its structure, Theme 2: Linguistic Landscape・Language, Abduction of Meaning・Language Learning・Language and Learning, Theme 3 Interpretation/ Translation, "Ba" in Co-creation・"Ba" in abduction・Metavese・Narrative 
Conference Place Main venue: online, sub venue : National Tsing Hua University (Taiwan) 
Contact
Person
Yasushi Tsubota
Sponsors Department of English Instruction, National Tsing Hua University
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on TL.

  10:30-10:45 preparations and registration ( 15 min. )
  10:45-10:50 Opening remarks ( 5 min. )
Mon, Mar 4 AM  1st morning session
10:50 - 11:50
(1) 10:50-11:20 Visualization of behavior using biological signals
-- measuring brain waves at an amusement park --
TL2023-39
Haruki Watanabe, GU Xiao (Chuo Univ.), Kazutaka Ueda (Univ. of Tokyo), Yuko Hiramatsu (Chuo Univ.), Yasunari Harada (Waseda Univ.), Miwa Morishita (Kobe Gakuin Univ.), Madoka Hasegawa (Utsunomiya Univ.), Atsushi Ito (Chuo Univ.)
(2) 11:20-11:50 Articulation of emotions during driving
-- Emotion analysis of drivers using PANAS --
TL2023-40
Natsuno Yamazaki, Yuki Okaniwa (Chuo Univ.), Kingsam Law (Utsunomiya Univ.), Yuko Hiramatsu, Atsushi Ito (Chuo Univ.), Madoka Hasegawa (Utsunomiya Univ.)
  11:50-12:00 Break ( 10 min. )
Mon, Mar 4 PM  2nd morning session
12:00 - 13:00
(3) 12:00-12:30 Sightseeing Information Delivery by BLE network TL2023-41 GU Xiao, Watanabe Haruki (Chuo Univ.), Kazutaka Ueda (Univ. Tokyo), Yuko Hiramatsu (Chuo Univ.), Yasunari Harada (Waseda Univ.), Miwa Morishita (Kobe Gakuin), Madoka Hasegawa (Utsunomiya Univ.), Atsushi Ito (Chuo Univ.)
(4) 12:30-13:00 Effects of Syntactic Priming Activity on the Learned Grammar Production of Japanese EFL Learners TL2023-42 Mayu Hamada (Kobe Univ.), Atsushi Masumi (Kobe Univ. Secondary School)
  13:00-14:00 Lunch Break ( 60 min. )
Mon, Mar 4 PM  Invited Talk 1
14:00 - 14:50
(5) 14:00-14:50 TL2023-43
  14:50-15:00 Break ( 10 min. )
Mon, Mar 4 PM  Invited Talk 2
15:00 - 15:50
(6) 15:00-15:50 [Invited Talk]
Co-evolution of Japanese Large Language Models and Language Understanding Benchmarks
Daisuke Kawahara (Waseda Univ.)
  15:50-16:00 Break ( 10 min. )
Mon, Mar 4 PM  1st afternoon session
16:00 - 17:35
(7) 16:00-16:30 The Orthographic Divide and Its Impact on Literacy Acquisition
-- The Voice of Mother Tongue Based Education in Multilingual Communities in the World --
TL2023-44
Fusa Katada (Waseda Univ.)
(8) 16:30-17:00 Silent Pause Dynamics in Task-Based Conversations: A Proficiency-Based Analysis of L2 Instructors and Builders TL2023-45 Midori Tanimura (Ritsumeikan Uni.), Kazuhiro Takeuchi (Osaka Electro-Communication Univ.), Etsuko Yoshida (The University Of Shiga Prefecture)
(9) 17:00-17:30 Development of Vocabulary learning tools for Academic Reading using Affix Analysis TL2023-46 Yasushi Tsubota (KIT), YiLin Tsai (WordBranch), HanChun Huang (National Tsing Hua University)
  17:30-17:35 Closing remarks ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 25 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
TL Technical Committee on Thought and Language (TL)   [Latest Schedule]
Contact Address  


Last modified: 2024-03-25 15:40:54


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Presentation and Participation FAQ] (in Japanese)
 

[Return to TL Schedule Page]   /  
 
 Go Top  Go Back   Prev TL Conf / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan